A 43-year-old female asked:
my mom has a bacterial ulcer in her stomach, her doctor put her on antibiotic. the thing is the antibiotic can cause cancer the label said. what now?
1 doctor answer
Dr. Hunter Handsfield answered
52 years experience Infectious Disease
Treat as directed: The risks of not properly treating a stomach ulcer are hundreds of times higher than the chance of cancer from an antibiotic. That's an extremely rare side effect, and probably not due directly to the antibiotic anyway. Drug companies must list any resported side effect, even if scientific evidence is against it. Your mom should follow the advice of her doctor and take the treatment.
Answered on Nov 28, 2015
People also searched for:
Went to the er 5 days ago with severe pain in my ears they said it was a bad tooth i took the antibiotics and pain meds now it is hurting again 1 day after i stoped taking it what should i do
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!